Foto del docente

Massimo Campanino

Professore ordinario

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/06 PROBABILITA E STATISTICA MATEMATICA

Pubblicazioni

Bosi, Gianluca; Campanino, Massimo, Random Walk on a Randomly Oriented Honeycomb Lattice, «MARKOV PROCESSES AND RELATED FIELDS», 2019, 25, pp. 75 - 99 [articolo]

CAMPANINO, MASSIMO; GIANFELICE, MICHELE, A cluster expansion for interacting spin-flip processes, «MATEC WEB OF CONFERENCES», 2017, 125, pp. 1 - 2 [articolo]

Francesca, Biagini; Massimo, Campanino, Elements of Probability and Statistics: An Introduction to Probability with de Finetti's Approach and to Bayesian Statistics, Berlin, Heidelberg, Springer, 2016, pp. 246 . [libro]

Campanino, Massimo; Gianfelice, Michele, SOME RESULTS ON THE ASYMPTOTIC BEHAVIOR OF FINITE CONNECTION PROBABILITIES IN PERCOLATION, «MATHEMATICS AND MECHANICS OF COMPLEX SYSTEMS», 2016, 4, pp. 311 - 326 [articolo]

Massimo Campanino; Michele Gianfelice, On the Ornstein-Zernike Behaviour for the Supercritical Random-Cluster Model on $Z^d$, $d \ge 3$., «JOURNAL OF STATISTICAL PHYSICS», 2015, 159, pp. 1456 - 1476 [articolo]

Massimo Campanino; Dimitri Petritis, TYPE TRANSITION OF SIMPLE RANDOM WALKS ON RANDOMLY DIRECTED REGULAR LATTICES, «JOURNAL OF APPLIED PROBABILITY», 2014, 51, pp. 1065 - 1080 [articolo]

A. Bianchi; M. Campanino; I. Crimaldi;, Asymptotic Normality of a Hurst Parameter Estimator Based on the Modified Allan Variance., «INTERNATIONAL JOURNAL OF STOCHASTIC ANALYSIS», 2012, 2012, pp. 1 - 20 [articolo]

M. Campanino; M. Gianfelice, On the Ornstein-Zernike Behaviour for the Bernoulli Bond Percolation on $pmb{mathbb{Z}}^{d},dgeq3$, in the Supercritical Regime, «JOURNAL OF STATISTICAL PHYSICS», 2011, 145, pp. 1407 - 1422 [articolo]

M. Campanino; D. Ioffe; O. Louidor, Finite Connections for Supercritical Bernoulli Bond Percolation in 2D, «MARKOV PROCESSES AND RELATED FIELDS», 2010, 16, pp. 225 - 266 [articolo]

M. Campanino; M. Gianfelice, A local limit theorem for triple connections in subcritical Bernoulli percolation, «PROBABILITY THEORY AND RELATED FIELDS», 2009, 143, pp. 353 - 378 [articolo]

F. Biagini; M. Campanino; S. Fuschini, Discrete approximation of stochastic integrals with respect to fractional Brownian motion of Hurst index H>1/2, «STOCHASTICS», 2008, 80, pp. 407 - 426 [articolo]

M. Campanino; D. Ioffe; Y. Velenik, Fluctuation theory of connectivities for subcritical random cluster models, «ANNALS OF PROBABILITY», 2008, 36, pp. 1287 - 1321 [articolo]

F.Biagini; M.Campanino, Elementi di Probabilita' e Statistica, MILANO, Springer, 2005, pp. 236 (unitext). [libro]

M. Campanino; D. Petritis, On the physical relevance of random walks: an example of random walks on a randomly oriented lattice, in: Random Walks and Geometry, BERLINO, de Gruyter, 2004, pp. 393 - 411 (atti di: Random Walks and Geometry, Vienna, Austria, 18-6-2001, 13-6-2001) [Contributo in Atti di convegno]

M.campanino; D. Ioffe; Y. Velenik, Random Path Representation and Sharp Correlation Asymptotics at High-Temperatures, «ADVANCED STUDIES IN PURE MATHEMATICS», 2004, 39, pp. 29 - 52 [articolo]